Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 350, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Sep 19, 2014, 11:42 PM CDT for Brown County, Keya Paha County, Rock County, Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2014, 11:42 PM CDT (04:42 UTC)
- Expired
- Sep 20, 2014, 12:30 AM CDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Brown County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 128 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 11:48 PM CDT | HAIL 1 | 5 Ese Springview, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 958 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 2682 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
493
WUUS53 KLBF 200442
SVRLBF
NEC017-103-149-200530-
/O.NEW.KLBF.SV.W.0350.140920T0442Z-140920T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1142 PM CDT FRI SEP 19 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1230 AM CDT
* AT 1139 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF SPRINGVIEW TO SPRINGVIEW TO 15
MILES WEST OF SPRINGVIEW...AND MOVING SOUTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BURTON AROUND 1150 PM CDT.
BASSETT AROUND 1210 AM CDT.
NEWPORT AROUND 1220 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MEADVILLE...THOMAS CREEK STATE
WILDLIFE MANAGEMENT AREA...BOBCAT STATE WILDLIFE MANAGEMENT AREA...
KELLER PARK STATE RECREATION AREA...PINE GLEN STATE WILDLIFE REFUGE
AND MARIAVILLE.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 257 AND 274.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 181 AND 225.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR WIND-DRIVEN HAIL AND DAMAGING WINDS. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY
FROM WINDOWS.
&&
LAT...LON 4293 9926 4242 9924 4283 10017 4301 9984
TIME...MOT...LOC 0442Z 293DEG 47KT 4292 9973 4284 9976
4278 9999
HAIL...0.75IN
WIND...70MPH
$$
SPRINGER3 follow-up statements
939
WWUS53 KLBF 200507
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1207 AM CDT SAT SEP 20 2014
NEC017-103-149-200530-
/O.CON.KLBF.SV.W.0350.000000T0000Z-140920T0530Z/
BROWN NE-KEYA PAHA NE-ROCK NE-
1207 AM CDT SAT SEP 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ROCK...KEYA PAHA AND NORTHERN BROWN COUNTIES UNTIL 1230 AM CDT...
AT 1204 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF MILLS TO 11 MILES NORTHWEST OF
NEWPORT TO 10 MILES NORTHWEST OF BASSETT...AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND SMALL HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
BASSETT AROUND 1215 AM CDT.
NEWPORT AROUND 1230 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MARIAVILLE.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 257 AND 274.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 181 AND 225.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR WIND-DRIVEN HAIL AND DAMAGING WINDS. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY
FROM WINDOWS.
&&
LAT...LON 4293 9926 4242 9924 4283 10017 4301 9984
TIME...MOT...LOC 0507Z 289DEG 33KT 4283 9940 4274 9940
4268 9963
HAIL...0.75IN
WIND...70MPH
$$
SPRINGER414
WWUS53 KLBF 200515
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1215 AM CDT SAT SEP 20 2014
NEC017-103-200525-
/O.CAN.KLBF.SV.W.0350.000000T0000Z-140920T0530Z/
BROWN NE-KEYA PAHA NE-
1215 AM CDT SAT SEP 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR KEYA PAHA AND NORTHERN BROWN
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF KEYA
PAHA AND BROWN COUNTIES.
LAT...LON 4242 9924 4262 9968 4273 9968 4272 9954
4273 9948 4277 9942 4278 9938 4278 9934
4280 9930 4280 9926
TIME...MOT...LOC 0515Z 289DEG 33KT 4281 9931 4272 9931
4266 9954
$$
NEC149-200530-
/O.CON.KLBF.SV.W.0350.000000T0000Z-140920T0530Z/
ROCK NE-
1215 AM CDT SAT SEP 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ROCK
COUNTY UNTIL 1230 AM CDT...
AT 1212 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF MILLS TO 9 MILES NORTH OF NEWPORT TO
6 MILES NORTH OF BASSETT...AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEWPORT AROUND 1230 AM CDT.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 257 AND 274.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 181 AND 182.
LAT...LON 4242 9924 4262 9968 4273 9968 4272 9954
4273 9948 4277 9942 4278 9938 4278 9934
4280 9930 4280 9926
TIME...MOT...LOC 0515Z 289DEG 33KT 4281 9931 4272 9931
4266 9954
HAIL...0.75IN
WIND...70MPH
$$328
WWUS53 KLBF 200529
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1229 AM CDT SAT SEP 20 2014
NEC149-200538-
/O.EXP.KLBF.SV.W.0350.000000T0000Z-140920T0530Z/
ROCK NE-
1229 AM CDT SAT SEP 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROCK COUNTY WILL
EXPIRE AT 1230 AM CDT/1130 PM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF ROCK
COUNTY.
LAT...LON 4242 9924 4262 9968 4273 9968 4272 9954
4273 9948 4277 9942 4278 9938 4278 9934
4280 9930 4280 9926
TIME...MOT...LOC 0528Z 289DEG 33KT 4277 9916 4268 9916
4262 9939
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 10:39 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Sep 19, 10:39 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1039 PM CDT FRI SEP 19 2014 .SYNOPSIS... ISSUED AT 250 PM CDT FRI SEP 19 2014 AT H5 CUTOFF LOW JUST OFF THE CENTRAL CALIFORNIA COAST WHICH WILL BE THE WEATHER MAKER FOR THE NORTHERN AND CENTRAL PLAINS FOR MUCH OF THE FOLLOWING WORK WEEK. REMNANTS OF ODILLE IN CENTRAL TEXAS. HURRICANE POLO SEEN IN IR JUST WEST OF PUERTO VALLARTA. RIDGING INTO THE PACIFIC NORTHWEST AND WEAK TROUGH FROM HUDSON BAY LOW INTO THE NORTHERN PLAINS. && .UPDATE... ISSUED AT 1038 PM CDT FRI SEP 19 2014 ISOLATED THUNDERSTORMS HAVE DEVELOPED AHEAD OF THE COLD FRONT IN THE NEBRASKA PANHANDLE AND WESTERN SANDHILLS. ALSO...ISOLATED THUNDERSTORMS DEVELOPED IN THE EASTERN SANDHILLS ALONG THE SURFACE TROUGH. SURFACE LAPS AND GOES DERIVED PRODUCT IMAGERY SHOW FAIRLY UNSTABLE CONDITIONS AND DECENT MOISTURE OVER NORTH CENTRAL NEBRASKA IN THE AREA BOUNDED BY ONEILL...BROKEN BOW AND AINSWORTH...SO WE WOULD EXPECT THUNDERSTORMS TO INCREASE IN NORTH CENTRAL NEBRASKA. THE STORMS IN THE WESTERN SANDHILLS HAVE THE SURFACE FRONT AND A POTENTIAL VORTICITY ANOMALY TO AID THEIR DEVELOPMENT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 250 PM CDT FRI SEP 19 2014 TONIGHT AND TOMORROW. THE FORECAST CHALLENGE IN THE NEAR TERM REVOLVES AROUND PRECIPITATION CHANCES THIS EVENING AND OVERNIGHT. FRONTAL BOUNDARY WILL CONTINUE TO DROP TO THE SOUTHEAST THIS EVENING...FOCUSING STORM DEVELOPMENT IN ADVANCE OF/ALONG IT/S PATH. THE LATEST OUTPUT FROM THE CONVECTIVE ALLOWING MODELS...BUFR SOUNDINGS AND THE SPC MESO ANALYSIS PAGE INDICATE A SUBSTANTIAL CAPPING INVERSION PRESENT...BUT THIS CAP IS SHOWN TO ERODE SUFFICIENTLY FOR ISOLATED CONVECTION AS FORCING INCREASES WITH THE SURFACE FRONT. ATTM...THE MOST LIKELY AREA FOR CONVECTION WILL BE ACROSS OUR NORTH CENTRAL NEBRASKA ZONES AND THE CENTRAL SANDHILLS...WHERE THE MODELS ARE INDICATING SUFFICIENT MOISTURE CONVERGENCE AND BULK SHEAR FOR STORMS...BUT AT THAT...CURRENT FORECAST WOULD ONLY SUGGEST ISOLATED STORMS AT BEST. DCAPE VALUES ARE INDICATIVE OF A STRONG TO LOW END SEVERE WIND THREAT THIS EVENING AS SFC TD/T SPREADS APPROACH 40F ACROSS THE HEART OF THE SANDHILLS...BUT OTHERWISE ANY STORM SHOULD REMAIN WELL-BEHAVED. THE ACTIVITY IS SHOWN TO CONTINUE INTO THE OVERNIGHT WITH THE STRENGTHENING OF A LLJ WITH THE ACTIVITY TO THE SOUTHEAST OF THE FORECAST AREA BEFORE DAWN. OVERNIGHT LOWS ARE A PRODUCT OF BC GUIDANCE WITH THE CURRENT FORECAST. CLEARING AND LIGHT WINDS ARE ANTICIPATED BEHIND THE PASSING FRONT...LOWS SHOULD BE ABLE TO EASILY UNDERCUT GUIDANCE BY SEVERAL DEGREES ESPECIALLY IN DRAINAGE PRONE AREAS SUCH AS THE PLATTE RIVER SYSTEM. WE CURRENTLY HAVE A RANGE OF LOWS FROM THE LOWER 50S ACROSS OUR FAR NORTHWEST...TO NEAR 60S OVER THE FAR EAST AND SOUTHEAST. MID 50S SEEM FINE FOR KLBF AND KVTN. WITH POST FRONTAL CONDITIONS PRESENT SATURDAY AND H85 T/S IN SOME CASES 5C OR COOLER THAN TODAY...HIGHS WILL COOL SEVERAL DEGREES...CURRENT FORECAST INDICATES A 7-10 DEGREE DROP FROM TODAY...WHICH SUGGESTS HIGHS IN THE LOWER 80S FOR MOST PLACES. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 250 PM CDT FRI SEP 19 2014 MAIN FORECAST CHALLENGE WILL BE PRECIPITATION ASSOCIATED WITH CUTOFF LOW TO THE WEST THAT WILL MOVE INTO THE NORTHERN PLAINS THIS COMING WORK WEEK. COOL FRONT THAT MOVES ACROSS WESTERN NEBRASKA SATURDAY WILL BE WELL INTO NORTHERN KANSAS NORTHEAST COLORADO SATURDAY NIGHT. STRONG SUBSIDENCE BEHIND THE FRONT AS COOLER AIR ASSOCIATED WITH THE SURFACE HIGH MOVES SOUTHEAST INTO WESTERN NEBRASKA. LOWS IN THE 50S WITH SOME 40S OVER NORTHWEST BACK TOWARDS COOLER AIR. CLEAR SKIES AND HIGHS IN THE 70S WITH LIGHT WINDS AS SURFACE HIGH IS ANCHORED OVER NEBRASKA. FRONT BEGINS TO LIFT NORTH SUNDAY NIGHT AS CUTOFF LOW TO THE WEST MOVES INTO THE GREAT BASIN. FRONT RANGE OF THE ROCKIES FROM NEW MEXICO TO WYOMING WILL SEE SCATTERED THUNDERSTORMS. SURFACE HIGH TO THE EAST WILL BRING STRONG STEADY SOUTH FLOW WITH GOOD MOISTURE TRANSPORT INTO THE FRONT RANGE AND THE NORTHERN PLAINS THURSDAY AS THE CUTOFF UPPER LOW MEANDERS OVER THE DAKOTAS. HIGHS IN THE 70S NORMAL FOR THE SEASON AND LOWS IN THE 50S. ON THE BACKSIDE OF THE UPPER LOW AS RIDGE BUILDS EAST TEMPERATURES RISING TO NEAR 80 AND DRY. QPF AMOUNTS MAY HAVE TO BE BOOSTED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 620 PM CDT FRI SEP 19 2014 A FRONT IS EXPECTED TO OVERRUN A TROUGH CURRENTLY STRETCHED FROM NORTHEAST TO SOUTHWEST NEBRASKA. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE BOUNDARY/FRONT THOUGH THE PROBABILITY OF A THUNDERSTORM OCCURRING AT ANY ONE LOCATION IN THE AREA IS LOW...30 PERCENT OR LOWER. THE AIRPORTS THAT MAY HAVE THUNDER IN THEIR VICINITY ARE BBW...LBF AND IML. CURRENT INDICATIONS ARE THAT THE THUNDERSTORM CHANCES WILL BE WITHIN A NARROW TIME WINDOW FROM 01Z TO 04Z. SHORT RANGE RAPID REFRESH MODELS ARE SHOWING A THUNDERSTORM COMPLEX DEVELOPING OVER NORTHEAST COLORADO AND COMING ACROSS SOUTHWEST AND SOUTH CENTRAL NEBRASKA AFTER 02Z. AT THIS TIME...IT APPEARS THAT THE THUNDERSTORM COMPLEX WILL BE SOUTH OF A BBW-LBF-OGA LINE. WITH ALL THAT IN MIND...WE WILL INCLUDE VCTS IN THE FORECAST FOR LBF FROM 02Z UNTIL 04Z. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SPRINGER SYNOPSIS...POWER SHORT TERM...JACOBS LONG TERM...POWER AVIATION...SPRINGER
Hazardous weather outlook, Sep 19, 3:20 PM CDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 PM CDT FRI SEP 19 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-202030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 320 PM CDT FRI SEP 19 2014 /220 PM MDT FRI SEP 19 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT...MAINLY ACROSS PORTIONS OF THE CENTRAL SANDHILLS AND NORTH CENTRAL NEBRASKA. THUNDERSTORMS THAT DEVELOP ARE NOT EXPECTED TO BE STRONG OR SEVERE...BUT A WIND GUST OR TWO IN EXCESS OF 40 MPH WOULD BE POSSIBLE UNDER A DECAYING STORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JACOBS
In the hours before
Special weather statement, Sep 19, 10:23 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1023 PM CDT FRI SEP 19 2014 NEZ023-024-200430- GRANT NE-HOOKER NE- 923 PM MDT FRI SEP 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOOKER AND GRANT COUNTIES UNTIL 1030 PM MDT... AT 921 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HYANNIS TO 11 MILES NORTHEAST OF CRESCENT LAKE NWR...AND MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... SWEDE LAKE AROUND 930 PM MDT. DULUTH AROUND 935 PM MDT. WHITMAN AROUND 940 PM MDT. CARR LAKE AROUND 950 PM MDT. WEIR AROUND 955 PM MDT. PRATT LAKE AROUND 1000 PM MDT. HECLA AND SPRING VALLEY LAKE AROUND 1010 PM MDT. GREEN LAKE AROUND 1015 PM MDT. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 138 AND 176. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 138 AND 164. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
Special weather statement, Sep 19, 11:10 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1110 PM CDT FRI SEP 19 2014 NEZ023-035-036-200500- ARTHUR NE-GRANT NE-MCPHERSON NE- 1010 PM MDT FRI SEP 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARTHUR...WESTERN MCPHERSON AND SOUTHEASTERN GRANT COUNTIES UNTIL 1100 PM MDT/MIDNIGHT CDT/... AT 1006 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF ARTHUR...MOVING SOUTHEAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LENA... THREE MILE LAKE... CALORA... SAND BEACH LAKE... BUCKTAIL... BUCKTAIL LAKE... FLATTS... BIG LAMUNYON FLATS... DIAMOND BAR LAKE... SCHNICK LAKE... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 125 AND 137. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 194. STOPPKOTTE
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 11:05 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.